Bluelight

Thread: Unusual Symptoms Following MDMA Usage - Help?

Results 1 to 5 of 5
  1. Collapse Details
    Unusual Symptoms Following MDMA Usage - Help? 
    #1
    Unhappy
    Hi there. New poster here.

    Some background - I used to use MDMA regularly, pretty high doses, fairly often (probably too often), along with a range of other stimulants, for a period of 5 years. During the last two years have only used MDMA sporadically, maybe twice or three times. and I have in that period been recovering from cocaine addiction. As of last weekend, I was five months free of any drug other than weed or alcohol.

    also - not sure if relevant, but I take the supplements Magnesium L-Threonate, and Ashwagandha, daily. I have stopped taking them for the last few days as I was worried that the issues i'm having may be related to some kind of interaction between them and the MDMA - i've read that Ashwagandha has some effect on neurotransmitters but I don't fully understand what that is.

    This brings me to last weekend. Long story short, ended up at a party, ingesting two (and a half) bombs of MDMA, insufflating a small amount (un-crushed, not sure if that's relevant) probably 0.3-0.5g in total over the course of 6-7 hours. A fair amount, but not extreme in comparison, to what I might previously take without ill effect. Fast forward to Monday morning.

    Have experienced the usual comedown symptoms, which I am not surprised by - mild depression, fatigue etc. But on top of these, I have felt extremely disoriented and overheated, with a head-swimming type feeling i've not experienced before. I've felt subtly nauseous, not enough to fully throw up, and my stomach has felt 'off', with an odd metallic taste in my mouth. And worst of all, I've been having worrying headaches, the likes of which I have not felt before. From online research it seems that they are 'tension headaches' - it feels as if the skin on my scalp is stretched super tight, with pain radiating around my head, from my temples to the top of my skull. It's an odd pain, not like anything I've felt before, and it's making me feel extremely disoriented and somewhat nauseous. It's not sharp and disabling like a migraine, but is quite intense, very uncomfortable and almost constantly present.

    I know you guys aren't doctors, and I'm not here asking for medical advice, but maybe if anyone has any ideas or thoughts as to what's happened here it would help me understand. I know what a comedown feels like, this feels entirely different, but it was brought on by the MDMA nonetheless. I told myself I'd wait and see if it goes away, it's been over a week now and I'm more than a little worried i've done some kind of damage that may not pass - something nervous system related, maybe. Needless to say I am a little freaked out. Any thoughts or ideas would be much appreciated. Thanks.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Check out the MDMA Recovery thread, your experience is a common one unfortunately these days :/

    -GC
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Was the MDMA at least reagent tested? As to confirm what you had was for certain good MDMA?

    When you had done similar or greater doses in the past, were you also taking those supplements daily?
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Hi Hilopsilo
    It wasn't tested but from a trusted source, five others took the same without lasting or unusual adverse effects.

    It's the first time i've taken MDMA while using those supplements. I started taking them about four months ago, but hadn't taken MDMA for at least a year or two before this most recent occasion.

    a week later and symptoms are not really improving.. feeling very depersonalized and depressed too.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Quote Originally Posted by adumbral View Post
    Hi Hilopsilo
    It wasn't tested but from a trusted source, five others took the same without lasting or unusual adverse effects.

    It's the first time i've taken MDMA while using those supplements. I started taking them about four months ago, but hadn't taken MDMA for at least a year or two before this most recent occasion.

    a week later and symptoms are not really improving.. feeling very depersonalized and depressed too.
    Quote Originally Posted by adumbral View Post
    Hi Hilopsilo
    It wasn't tested but from a trusted source, five others took the same without lasting or unusual adverse effects.

    It's the first time i've taken MDMA while using those supplements. I started taking them about four months ago, but hadn't taken MDMA for at least a year or two before this most recent occasion.

    a week later and symptoms are not really improving.. feeling very depersonalized and depressed too.
    Hi there,

    Can I just say that I have experienced this very recently my friend, or at least something similar.
    I'm an experienced user, with taking high doses like yourself as well and never had any issues.

    The last time, was at the beginning of the month and had 400-500mg over the night.
    The next day I felt actually surprisingly fine however the day after it got worse.

    I was extremely depressed with random bursts of crying, I had a strange sensation in my head, more towards the back and much like you describe a almost a pressure feeling however I never received any pain. For 3 whole days I did not stand up or move around much as I would feel dizzy or confused / disoriented. I also had a stiff neck and I had anxiety over the whole issue.. honestly felt like something was seriously wrong and I was going to die. I also noticed I got hot very easily with no temp regulation.

    I went to the doctors first and explained everything, blood pressure was fine and he said to just wait a few days.
    In the coming days I had to return to work, only making it half was through the day and them having to call an ambulence because I was having heart palpitations and feeling unwell/pale.

    They calmed me down, after an hour or so I drove myself home.
    The next day at work, I went home early and with a similar thing happening I drove myself to hospital with a heart rate of around 160 and I felt like I was going to pass out. They took me in straight away, checked my blood pressure, took blood samples, x-rays and everything but a brain scan. After a few hours, results come back and nothing seemed out of the normal or life threatening. They let me go home.

    I went to the doctors again in the coming days thinking maybe it was anxiety, doctor gave me some very lose dose stuff which didn't do much, however two days later with the total being 9 days it just went away, completely randomly and suddenly. Maybe because i kept my mind off it for a while by going out with my partner to celebrate my birthday or maybe it just went away on it's own.

    The fact your having pain, i'd goto the doctors/hospital and get that checked for sure.
    I firmly believe it was something to do with my brain or infection in head, but I had no pain so no reason to check I guess.

    I've had dizzy symptoms in the last year from MDMA and on high doses for a few days but honestly nothing like that.. it was the most horrible thing I have ever experienced and I count my lucky stars i'm still alive. I have since quit MDMA completely as that scared me enough never to touch it again.

    More and more people are reporting this kind of stuff and it's getting worrying as if your following one of the major forum on here about MDMA has changed, maybe it has.. and not for the better or maybe someone fucked up a synth who knows! Honestly, have a think about stopping... you have to sum it up is it really worth it in the end ? When I started to feel the dizzy thing previous, it hasn't stopped the next time no matter how small the dose.. it's only gotten worse and worse.

    I did MDMA for about 7-8 years with 3-6 month breaks in between, but it's not what it used to be, it's not the desired effects anymore sadly.. it's just not worth the risk on my life.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •